# SDR UALA2013052003477

- Difficulty date: May 16, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 64,597 hours, 23,634 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Controller
- Part number: 60061500503
- Part serial: 28
- Condition: Inoperative
- Location: Aft Cargo Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COND AFT CARGO HEAT FAULT AFT CARGO ISOLATION VALVE.  REPLACED PER MM 21-43-52.
